# SDR CALA2018060541402

- Difficulty date: May 31, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 61,430 hours, 24,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: D53112307200
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTO PROBE INSPECTION SHOWS CRACK INDICATION 1R DOOR, FR16, DOOR STOP 1 (BOTTOM DOOR STOP) LOWER I/B HOLE AND UPPER I/B HOLE. PERFORMED ROTO PROBE INSPECTION OF SECOND HOLE ON THE INTERCOASTAL AT THE R1 DOOR STOP NR.1,  FRAME 16, FOUND CRACKED AND WAS OUT OF LIMITS IAW  DWG R53113118,  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-72-11-911-001.
